News
A | B | C | D | E | F | G | H | I | K | L | M | N | O | P | R | S | T | U | V | W | X | Z

Look alike sound alike medication errors



Full text Look-alike, sound-alike medication errors a novel case

7.14.2018 | Makayla Blare
Look alike sound alike medication errors
Full text Look-alike, sound-alike medication errors a novel case

Look-alike, sound-alike medication errors: a novel case concerning a Slow-Na, Slow-K prescribing error Mark Naunton, Hayley R Gardiner, Greg Kyle Discipline of Pharmacy, University of Canberra, Bruce, Australian Capital Territory, Australia Abstract: A 59-year-old man was mistakenly prescribed.

12. Casino RL, Bajorek BV, Chen TF. Targeting suboptimal prescribing in the elderly: a review of the impact of pharmacy services. 2009;43(6):1096–1106. Ann Pharmacother.

Hu Z, Liao M, Chen Y, Cai Y, Meng L, Liu Y, Lv N, Liu Z, Yuan W.

The opinions expressed in all articles published here are those of the specific author(s), and do not necessarily reflect the views of Dove Medical Press Ltd or any of its employees.

Pitipol Choopong, Nattaporn Tesavibul, Nattawut Rodanant.

from submission to first editorial decision.

Look-alike, sound-alike medication errors a novel case concerning

8.15.2018 | Dylan Leapman
Look alike sound alike medication errors
Look-alike, sound-alike medication errors a novel case concerning

Look-alike, sound-alike medication errors: a novel case concerning a Slow-Na, Slow-K prescribing error Mark Naunton, Hayley R Gardiner, Greg Kyle Discipline of Pharmacy, University of Canberra, Bruce, Australian Capital Territory, Australia Abstract: A 59-year-old man was mistakenly prescribed.

Checked for plagiarism Yes Review by Single-blind.

Published Date: 27 July 2012 Barasa S.

Published Date: 14 July 2010.

Published Date: 15 November 2012.

Peer reviewer comments 3.

Accepted for publication 15 January 2015.

Authors Naunton M, Gardiner H, Kyle G.

from submission to first editorial decision. *Business days (Mon-Fri) Papers Published.

Published Date: 20 June 2011 Werner Apt.

Published Date: 17 September 2010.

The opinions expressed in all articles published here are those of the specific author(s), and do not necessarily reflect the views of Dove Medical Press Ltd or any of its employees.

Editor who approved publication: Dr Ronald Prineas.

Contact Us • Privacy Policy • Associations & Partners • Testimonials • Sitemap • Terms & Conditions • Recommend this site • Top.

Rao S, Song Y, Peddie F, Evans AM.

International Journal of Nanomedicine 2012, 7:

International Journal of Nanomedicine 2012, 7:

Ashwanikumar N, Kumar NA, Nair SA, Kumar GS.

We offer real benefits to our authors, including fast-track processing of papers.

Journal of Blood Medicine 2015, 6:245-255.

International Journal of Nanomedicine 2009, 4:153-164.

International Journal of Nanomedicine 2011, 6:

Dove Medical Press is part of Taylor & Francis Group, the Academic Publishing Division of Informa PLC 2017 Informa PLC.

A case of look-alike medication errors - NCBI

10.17.2018 | Benjamin MacDonald
Look alike sound alike medication errors
A case of look-alike medication errors - NCBI

Sir,. The National Coordinating Council for Medication Errors Reporting and Prevention (NCC MERP) was formed by the US Food and Drug Administration (FDA) to actively promote the reporting, understanding, and prevention of medication errors through the coordinated efforts of its member associations and agencies.

We present a case of medication error here due to look-alike medications.

National Center for Biotechnology Information, U.S. National Library of Medicine 8600 Rockville Pike, Bethesda MD, 20894 USA.

Steps taken by the US FDA to curtail the medication errors are listed below:

Poor handwriting, use of abbreviations, unclear verbal orders, memory lapse, and the large volume of medications currently in use are some of the risk factors for look-alike medication errors. Risk reduction strategies may include awareness of look-alike medications, installing pop-up alerts in computer systems, prescribing medications by their generic names, placing eye-catching labels and warning stickers on storage bins, storing medications in nonadjacent areas, and advising patients to remain alert for potential mix-ups with look-alike sound-alike medications.

Sir.

Medication Errors Look-Alike Sound-Alike (LASA) Prevention

4.11.2018 | Dylan Leapman
Look alike sound alike medication errors
Medication Errors Look-Alike Sound-Alike (LASA) Prevention

Learn more about NYEE's LASA Eye and Ear Medication Errors Initiative. Top 10 List: Safety Tips To Prevent LASA Errors. Be aware that Look-Alike Sound-Alike (LASA) drug names and products exist and may be responsible for potential medication errors. Do not store LASA drugs next to each other in your home. Place on.

These safety tips are available in print-ready brochures in English, Spanish, Russian and Chinese.

There are over 38 LASA Eye and Ear drug pair names that have been associated with Medication Errors resulting from patients taking medications incorrectly at home.

Learn more about NYEE's LASA Eye and Ear Medication Errors Initiative. NYEE is a participating member of the American Association of Eye and Ear Centers of Excellence (AAEECE) Worldwide Patient Safety Initiative to Address LASA Eye and Ear Medication Errors.

Never exchange the colored caps of your eye and ear medicine or switch manufacturer boxes as this may lead to the administration of the wrong medication and serious side effects.

Ocuflox > Floxin Otic Cortisporin > Neosporin Cosopt > Trusopt Timoptic > Viroptic.

Do not use more drops than instructed by your prescription; otherwise the drops will not be absorbed properly and you may cause additional side effects of the drug.

Automated detection of look-alikesound-alike medication errors

6.13.2018 | Destiny Laird
Look alike sound alike medication errors
Automated detection of look-alikesound-alike medication errors

Confusions involving look-alike/sound-alike (LASA) medication names remain a common and costly source of medication errors. Although most cause minimal or no harm, such errors have the potential to seriously injure and even kill patients. One of the most significant challenges LASA errors pose is that.

Click here to sign in as an Administrator.

A review of medication orders and diagnostic claims at a large health system identified cases in which cycloserine was ordered but cyclosporine was the intended treatment. The algorithm flags a potential error when (1) a medication order is not justified by a diagnosis documented in the patient’s record, (2) another medication whose orthographic similarity to the index drug exceeds a specified threshold exists, and (3) the latter drug has an indication that matches an active documented diagnosis.